MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Entrant VR; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) Entrant VR; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number CDVRA300Q
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Codes Arrhythmia (1721); Heart Failure/Congestive Heart Failure (4446)
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient presented for initial implantable cardioverter defibrillator (icd) and right ventricular (rv) lead implant on (b)(6) 2026.The following day, the patient's icd inappropriately went into backup operation with high voltage therapies disabled.It was suspected that the cause of backup operation was the icd delivering too many appropriate shocks to the patient.The patient was found deceased after being discharged from the hospital on (b)(6) 2026.The cause of death was suspected to be either progression of underlying heart failure or the patient being in slow ventricular tachycardia (vt) that went untreated by the icd.

Brand Name
Entrant VR
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50479157
Report Number2017865-2026-18065
Device Sequence Number13290115
Product Code NIK
UDI-Device Identifier05415067032836
UDI-Public(01)05415067032836(10)P000239345(17)270731
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDVRA300Q
Device Catalogue NumberCDVRA300Q
Device Lot NumberP000239345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown